# SDR SWAA107961

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 63,203 hours, 54,909 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 89931505
- Part serial: 1205
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LIGHT INDICATION ERRATIC WITH A-LOOP SELECTED.  REMOVED AND REPLACED M279 FIRE DETECTION UNIT PER MM.
